Translator Disclaimer
March 1994 Propagation of singularities from singular and infinite points in certain complex-analytic Cauchy problems and an application to the Pompeiu problem
Peter Ebenfelt
Duke Math. J. 73(3): 561-582 (March 1994). DOI: 10.1215/S0012-7094-94-07323-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 3 • March 1994
Back to Top